| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for erratic blood results.The customer is concerned with results obtained of 96 and 173mg/dl.The expected fasting blood glucose test result range is 200mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 4/30/18 and open vial date is approximately one week ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 : 297 mg/dl date: (b)(6) time: 4:06 pm fasting, result 2 : 280 mg/dl date: (b)(6) time: 4:06 pm fasting, result 3 : 96 mg/dl date: (b)(6) time: 12:01 pm fasting , result 4 : 173 mg/dl date: (b)(6) time: 12:01 pm fasting , result 5 : 170 mg/dl date: (b)(6) time: 8:46 pm fasting.Customer states that his blood glucose normally runs high and he is concerned about the back to back results that he performed in which the results were erratic.Date and time not currently set up in the meter.